Publications

Advanced search

E.g., 20/07/2019
E.g., 20/07/2019
show/hide advanced search
Number Authour(s) Title Datesort descending Published in Abstract Paper
194 David Assaf, Larry Goldstein & Ester Samuel-Cahn A Striking Connection Between Branching Processes and Optimal Stopping (05/1999) Journal of Applied Probability 37 (2000) 613-626

A curious connection exists between the theory of optimal stopping for independent random...

196 Brendan McKay, Dror Bar-Natan, Maya Bar-Hillel, Gil Kalai Solving The Bible Code Puzzle (06/1999) Statistical Science 14(2)(1999), 150-173

A paper of Witztum, Rips and Rosenberg in this journal in 1994 made the extraordinary claim that...

199 Parimal Kanti Bag & Eyal Winter Simple Subscription Mechanisms for Excludable Public Goods (06/1999) Journal of Economic Theory 1 (1999), 72-94.

For excludable public goods, we propose simple mechanisms to uniquely implement a (core) stable...

198 Anna B. Khmelnitskaya Social welfare orderings for different subgroup utility scales (06/1999) Mathematical Social Sciences

This paper characterizes social welfare orderings for different scales of individual utility...

197 Ori Haimanko Payoffs in Non-Differentiable Perfectly Competitive TU Economies (06/1999) Journal of Economic Theory 106 (2002), 17-39.

We develop an axiomatization of a single-valued solution for finite-type perfectly competitive...

200 Motty Perry & Philip J. Reny An Ex-Post Efficient Auction (08/1999)

An analogue of Vickrey's (1961) multi-unit auction is provided when bidders have interdependent...

201 Bezalel Peleg & Peter Sudholter Single-Peakedness and Coalition-Proofness (08/1999) Review of Economic Design 4 (1999), 381-387

We prove that multidimensional generalized median voter schemes are coalition-proof.

202 Peter Sudholter, Joachim Rosenmuller & Bezalel Peleg The Canonical Extensive Form of a Game Form: Part II - Representation (08/1999) Journal of Mathematical Economics 33(2000),299-338

This paper exhibits to any noncooperative game in strategic or normal form a 'canonical' game in...

203 David Assaf & Ester Samuel-Cahn Simple Ratio Prophet Inequalities for a Statistician with Multiple Choices (08/1999) Journal of Applied Probability 37 (2000) 1084-1091

Let X_i>=0 be independent, i=1,...,n, with known distributions and let X^*_n=max(X_1,...,X_n...

195 Sergiu Hart Evolutionary Dynamics and Backward Induction [Revised] (09/1999) Games and Economic Behavior 41 (2002) 227-264

The backward induction (or subgame-perfect) equilibrium of a perfect information game is shown...

Pages